ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some upper bound estimates for the maximal modulus of the polar derivative of a polynomial

Mir, A. and Shaikh, Ibrahim (2020) Some upper bound estimates for the maximal modulus of the polar derivative of a polynomial. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 75-84. ISSN 00002-3043

[img]
Preview
PDF
Download (222Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: complex polynomial, polar derivative, maximum modulus, zeros
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:51
    Last Modified: 05 Jun 2020 07:51
    URI: http://mathematics.asj-oa.am/id/eprint/2724

    Actions (login required)

    View Item